# SDR HAIHEEA9693

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064611001
- Condition: Unbonding
- Location: Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL HAS EXCESSIVE BLISTERING AND UNBONDING FLANGE AND CRACKING.
